Vladimir Lin
Vladimir Lin
Подтвержден адрес электронной почты в домене technion.ac.il
Название
Процитировано
Процитировано
Год
Multilayer feedforward networks with a nonpolynomial activation function can approximate any function
M Leshno, VY Lin, A Pinkus, S Schocken
Neural networks 6 (6), 861-867, 1993
14911993
Algebraic equations with continuous coefficients and some problems of the algebraic theory of braids
EA Gorin, VJ Lin
Mathematics of the USSR-Sbornik 7 (4), 569, 1969
1441969
Fundamentality of ridge functions
VY Lin, A Pinkus
Journal of Approximation Theory 75 (3), 295-311, 1993
1181993
An irreducible simply connected algebraic curve in is equivalent to a quasihomogeneous curve
MG Zaidenberg, VY Lin
Doklady Akademii Nauk 271 (5), 1048-1052, 1983
1091983
Funkcional'nyj analiz
W Rudin, VÂ Lin
Mir, 1975
89*1975
Manifolds with group actions and elliptic operators
VY Lin, VIA Lin, Y Pinchover
American Mathematical Soc., 1994
571994
Approximation of multivariate functions
VY Lin, A Pinkus
Advances in computational mathematics (New Delhi, 1993) 4, 257-265, 1994
451994
Holomorphic fiberings and multivalued functions of elements of a Banach algebra
VY Lin
Functional Analysis and its Applications 7 (2), 122-128, 1973
441973
On Liouville's equation, accessory parameters, and the geometry of Teichmüller space for Riemann surfaces of genus 0
PG Zograf, LA Takhtadzhyan
Matematicheskii Sbornik 174 (2), 147-166, 1987
421987
Artin braids and the groups and spaces connected with them
VY Lin
Journal of Soviet Mathematics 18 (5), 736-788, 1982
341982
Liouville coverings of complex spaces, and amenable groups
VY Lin
Mathematics of the USSR-Sbornik 60 (1), 197, 1988
321988
Braids and permutations
V Lin
arXiv preprint math/0404528, 2004
292004
Finiteness theorems for holomorphic maps
MG Zaľdenberg, VY Lin
Several Complex Variables III, 113-172, 1989
29*1989
Superpositions of algebraic functions
VY Lin
Functional analysis and its applications 10 (1), 32-38, 1976
211976
On equivalent norms in the space of square integrable entire functions of exponential type
VY Lin
Matematicheskii Sbornik 109 (4), 586-608, 1965
211965
Artin braids and related groups and spaces
VY Lin
Itogi Nauki i Tekhniki. Seriya" Algebra. Geometriya. Topologiya" 17, 159-227, 1979
201979
On separable polynomials over commutative Banach algebras
EA Gorin, VY Lin
Doklady Akademii Nauk 218 (3), 505-508, 1974
181974
Algebraic functions with universal discriminant manifolds
VY Lin
Functional Analysis and Its Applications 6 (1), 73-75, 1972
181972
Representation of a braid group by permutations
VY Lin
Uspekhi Matematicheskikh Nauk 27 (3), 192-192, 1972
181972
Algebroid functions and holomorphic elements of the homotopy groups of a complex manifold
VY Lin
Doklady Akademii Nauk 201 (1), 28-31, 1971
171971
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20